MAUDE Adverse Event Report: PHILIPS RESPIRONICS, INC. SIMPLYGO MINI; GENERATOR, OXYGEN, PORTABLE

PHILIPS RESPIRONICS, INC. SIMPLYGO MINI; GENERATOR, OXYGEN, PORTABLE
Model Number 1133943
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 10/13/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information alleging a patient's blood oxygen level was 70% and not increasing when using the simplygo mini oxygen concentrator.The patient was placed on hospital oxygen and was then provided a new device.The patient's blood oxygen level recovered.The device was returned to the manufacturer's service center for evaluation.The manufacturer found the device to have a system alarm and sieve alarm logged.The compressor and sieve canister were replaced to address the issue.A leak was found during the evaluation, the sieve o2 assembly was replaced to address the issue.The device is not a life sustaining or life supporting.Product labeling states,"the oxygen delivery settings of the oxygen concentrator should be periodically reassessed for the effectiveness of the therapy.".

Brand Name
SIMPLYGO MINI
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
PHILIPS RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
PHILIPS RESPIRONICS INC.
6501 living place
pittsburgh PA 15206
Manufacturer Contact
rod mell
6501 living place
pittsburgh, PA 15206
MDR Report Key12756404
Report Number2518422-2021-06308
Device Sequence Number4254863
Product Code CAW
UDI-Device Identifier00606959047440
UDI-Public00606959047440
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1133943
Device Catalogue Number1133943
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2021
Initial Report FDA Received Date11/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown